# SDR DALA1018090692

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 38,187 hours, 16,739 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT TV MONITOR HAD AN ELECTRICAL SMELL PWR TURNED OFF.  C/B PULLED REPLACED MONITOR OPS CHECKS GOOD.  P/N 256003375, S/N OFF 100138,  S/N ON 1000148.
